American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] Alexandre Sukhov and Alexander Tumanov. Pseudoholomorphic discs and symplectic structures in Hilbert space. Contemporary Mathematics 662 (2016) 23-49.
Book volume table of contents   
View Article: PDF

[2] Fusheng Deng, Qi’an Guan and Liyou Zhang. Properties of squeezing functions and global transformations of bounded domains. Trans. Amer. Math. Soc. 368 (2016) 2679-2696.
Abstract, references, and article information   
View Article: PDF

[3] Sergey Pinchuk and Rasul Shafikov. Critical sets of proper holomorphic mappings. Proc. Amer. Math. Soc. 143 (2015) 4335-4345.
Abstract, references, and article information   
View Article: PDF

[4] Yûsuke Okuyama and Pekka Pankka. Rescaling principle for isolated essential singularities of quasiregular mappings. Proc. Amer. Math. Soc. 143 (2015) 2043-2050.
Abstract, references, and article information   
View Article: PDF

[5] Leandro Arosio, Filippo Bracci and Erlend Fornæss Wold. Embedding univalent functions in filtering Loewner chains in higher dimension. Proc. Amer. Math. Soc. 143 (2015) 1627-1634.
Abstract, references, and article information   
View Article: PDF

[6] Finnur Lárusson. Absolute neighbourhood retracts and spaces of holomorphic maps from Stein manifolds to Oka manifolds. Proc. Amer. Math. Soc. 143 (2015) 1159-1167.
Abstract, references, and article information   
View Article: PDF

[7] Kang-Tae Kim and Ninh Van Thu. On the tangential holomorphic vector fields vanishing at an infinite type point. Trans. Amer. Math. Soc. 367 (2015) 867-885.
Abstract, references, and article information   
View Article: PDF

[8] Sebastian Schleißinger. On support points of the class $S^0(B^n)$. Proc. Amer. Math. Soc. 142 (2014) 3881-3887.
Abstract, references, and article information   
View Article: PDF

[9] Antonio Alarcón and Francisco J. López. Properness of associated minimal surfaces. Trans. Amer. Math. Soc. 366 (2014) 5139-5154.
Abstract, references, and article information   
View Article: PDF

[10] Peter Ebenfelt and André Minor. On CR embeddings of strictly pseudoconvex hypersurfaces into spheres in low dimensions. Trans. Amer. Math. Soc. 366 (2014) 5693-5706.
Abstract, references, and article information   
View Article: PDF

[11] Alexander Hanysz. Oka properties of some hypersurface complements. Proc. Amer. Math. Soc. 142 (2014) 483-496.
Abstract, references, and article information   
View Article: PDF

[12] Saurabh Trivedi. Transversality theorems for the weak topology. Proc. Amer. Math. Soc. 141 (2013) 2181-2192.
Abstract, references, and article information   
View Article: PDF

[13] C. de Fabritiis. An Introduction to One-Parameter Semigroups in Non-Strictly Convex Domains: The Case of Cartan Factors of Type I\negthinspace V. Contemporary Mathematics 591 (2013) 67-74.
Book volume table of contents
View Article: PDF

[14] Tyson Ritter. Acyclic embeddings of open Riemann surfaces into new examples of elliptic manifolds. Proc. Amer. Math. Soc. 141 (2013) 597-603. MR 2996964.
Abstract, references, and article information   
View Article: PDF

[15] Evgueni Doubtsov. Bloch-to-BMOA compositions on complex balls. Proc. Amer. Math. Soc. 140 (2012) 4217-4225.
Abstract, references, and article information   
View Article: PDF

[16] Erlend Fornæss Wold. A Fatou-Bieberbach domain intersecting the plane in the unit disk. Proc. Amer. Math. Soc. 140 (2012) 4205-4208.
Abstract, references, and article information   
View Article: PDF

[17] Franc Forstnerič. Holomorphic families of long $\mathbb{C}^2$'s. Proc. Amer. Math. Soc. 140 (2012) 2383-2389.
Abstract, references, and article information   
View Article: PDF

[18] Peter Ebenfelt and Duong Ngoc Son. CR transversality of holomorphic mappings between generic submanifolds in complex spaces. Proc. Amer. Math. Soc. 140 (2012) 1729-1738. MR 2869157.
Abstract, references, and article information   
View Article: PDF

[19] Pei-Chu Hu and Chung-Chun Yang. The second main theorem of holomorphic curves into projective spaces. Trans. Amer. Math. Soc. 363 (2011) 6465-6479. MR 2833564.
Abstract, references, and article information   
View Article: PDF

[20] Peter Duren, Hidetaka Hamada and Gabriela Kohr. Two-point distortion theorems for harmonic and pluriharmonic mappings. Trans. Amer. Math. Soc. 363 (2011) 6197-6218. MR 2833550.
Abstract, references, and article information   
View Article: PDF

[21] Stefan Borell. The ball embedding property of the open unit disc. Proc. Amer. Math. Soc. 139 (2011) 3573-3581. MR 2813388.
Abstract, references, and article information   
View Article: PDF

[22] Franc Forstneric and Erlend Fornæss Wold. Fibrations and Stein neighborhoods. Proc. Amer. Math. Soc. 138 (2010) 2037-2042. MR 2596039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jean-Charles Sunyé. A note on CR mappings of positive codimension. Proc. Amer. Math. Soc. 138 (2010) 605-614. MR 2557177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Francisco Martin, Masaaki Umehara and Kotaro Yamada. Complete bounded holomorphic curves immersed in $\mathbb {C}^2$ with arbitrary genus. Proc. Amer. Math. Soc. 137 (2009) 3437-3450. MR 2515413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Peter Ebenfelt, Bernhard Lamel and Dmitri Zaitsev. Degenerate real hypersurfaces in $\mathbb {C}^2$ with few automorphisms. Trans. Amer. Math. Soc. 361 (2009) 3241-3267. MR 2485425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mario Landucci and Andrea Spiro. On the localization principle for the automorphisms of pseudoellipsoids. Proc. Amer. Math. Soc. 137 (2009) 1339-1345. MR 2465657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ian Graham, Hidetaka Hamada, Gabriela Kohr and Mirela Kohr. Parametric representation and asymptotic starlikeness in $\mathbb {C}^n$. Proc. Amer. Math. Soc. 136 (2008) 3963-3973. MR 2425737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Marco Abate and Jean-Pierre Vigué. Isometries for the Carathéodory metric. Proc. Amer. Math. Soc. 136 (2008) 3905-3909. MR 2425730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dejan Kolaric. Approximation of holomorphic maps with a lower bound on the rank. Proc. Amer. Math. Soc. 136 (2008) 1273-1284. MR 2367101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Dragomir Saric. Bounded earthquakes. Proc. Amer. Math. Soc. 136 (2008) 889-897. MR 2361861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 57 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia